Real-valued periodic wavelets: Construction and relation with Fourier series
Chen, HL; Liang, XZ; Peng, SL,
1999
发表期刊Journal of Computational Mathematics
卷号17(5)期号:5页码:509-522 (SCI)
摘要In this paper, we construct the real-valued periodic orthogonal wavelets. The method presented here is new. The decomposition and reconstruction formulas involve only 4 terms respectively. It demonstrates that the formulas are simpler than that in other kinds of periodic wavelets. Our wavelets are useful in applications since it is real valued. The relation between the periodic wavelets and the Fourier series is also discussed.
关键词Periodic / wavelet / multiresolution / fourier / series / linear / independence
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/12911
专题智能制造技术与系统研究中心_多维数据分析
通讯作者Chen, HL
推荐引用方式
GB/T 7714
Chen, HL,Liang, XZ,Peng, SL,. Real-valued periodic wavelets: Construction and relation with Fourier series[J]. Journal of Computational Mathematics,1999,17(5)(5):509-522 (SCI).
APA Chen, HL,Liang, XZ,&Peng, SL,.(1999).Real-valued periodic wavelets: Construction and relation with Fourier series.Journal of Computational Mathematics,17(5)(5),509-522 (SCI).
MLA Chen, HL,et al."Real-valued periodic wavelets: Construction and relation with Fourier series".Journal of Computational Mathematics 17(5).5(1999):509-522 (SCI).
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
real-valued periodic(524KB)期刊论文作者接受稿暂不开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Chen, HL]的文章
[Liang, XZ]的文章
[Peng, SL,]的文章
百度学术
百度学术中相似的文章
[Chen, HL]的文章
[Liang, XZ]的文章
[Peng, SL,]的文章
必应学术
必应学术中相似的文章
[Chen, HL]的文章
[Liang, XZ]的文章
[Peng, SL,]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。